# SDR YENA2024071601016

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION IN FRAME SEGMENTS 1 AT DOOR 844; REF: ARM W/O 2024-178/1 NR 2024-314584  ACCOMPLISHED THE REINFORCEMENT OF THE STRUCTURE ON EMERGENCY EXIT DOOR 844 IAW EC# A320-52-1144 AND REMOVED AND REPLACED SEGMENTS IAW A320 SRM 51-42-11 AND 320 SRM 51-72-11.
